Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MissNarNar

Painful sex due to dehydration

I've only been on Accutane for less than a month and this weekend I had probably what was the most painful sex since my first time 9 yrs ago. My skin is dry all over, so without being too graphic, I am thinking that the dryness went a little further. I felt a really hot burning sensation everytime I had sex, and afterwards also. I have been drinking a LOT of water but I guess it's not making a difference. Can someone please tell me if this is normal? I have an appointment tomorrow and I guess I am going to have to bring it up but I'd like to hear from someone who has actually taken the drug.

Thanks!

Share this post


Link to post
Share on other sites

MissNarNar have you tried you and your man use lubricants? I am sure that would make having sex feel a lot more comfortable. I know I have had sex with girls who have dried up after long sesions, and lube makes all the difference in the world for them. Hope you find a remedy because I could not imagine having to stop having sex... I am a guy though so i don't have to worry about this problem. Good Luck!

Edited by caut1on

Share this post


Link to post
Share on other sites

I haven't started my course yet (next week, pending my schizoid period arriving on schedule) but I'd suggest stocking up on some water-based lube (like Astroglide) for the duration, as it's helped immensely while on other medications that tended to interfere...down there *cough*YASMIN*cough*

Share this post


Link to post
Share on other sites
I haven't started my course yet (next week, pending my schizoid period arriving on schedule) but I'd suggest stocking up on some water-based lube (like Astroglide) for the duration, as it's helped immensely while on other medications that tended to interfere...down there *cough*YASMIN*cough*

Idk, I think the problems that birth control cause (down there) are hormonal where as this just has to do with really dry skin. I will get the lube but I wonder if there is a supplement that I can take that helps with the dehydration and dry skin? Good luck with getting your period lol. Thanks for the help.

Share this post


Link to post
Share on other sites
I've heard Vitamin E and Flaxseed Oil both tossed around as possible ways to combat general dryness.

Never heard that, will def try! Thanks =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×